# SDR SWAA2013111822469

- Difficulty date: November 11, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 29,140 hours, 13,043 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER STAB STATION 92.70 RIB, 2ND VERTICAL STIFFENER AFT OF THE FRONT SPAR CRACKED.  REPAIRED RIB IAW SRM & AMM.
